# SDR CALA9700932

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 424
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .378 INCH CRACK IN LT WING LEADING EDGE RIB AFT ANGLE, LOCATED AT FOURTH RIB INBOARD OF 12L SLAT TRACK, STA XRS 424.  AN ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-5.
